# SDR FDEA201203120878

- Difficulty date: March 12, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 64,095 hours, 14,422 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING (WING SIDE) OTBD FLAP INBD HINGE SIDE LOAD FITTING SURFACE FOUND CORRODED.  REWORKED IAW CMM 57-44-08, REV 72.  EXISTING THICKNESS UPPER: 0.375", LOWER: 0.355", REMAINING THICKNESS UPPER: 0.365", LOWER: 0.345", MATERIAL REMOVED UPPER: 0.010", LOWER 0.010", REWORKED AREA PROTECTED IAW STEP 6 OF EA 1-5750-160003, PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
